# SDR 20001030SH012

- Difficulty date: September 7, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N40978
- Make and model: Piper PA-31-350
- Aircraft serial: 31852199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DTW - DID NOT GET LEFT MAIN GEAR DOWN AND LOCK LIGHT WHEN GEAR FIRST CYCLED.  RECYCLED GEAR, OPS CHECKED GOOD.  AIRCRAFT MAINTENANCE JACKED AIRCRAFT, CLEANED AND LUBED SWITCHES.  OPS CHECKED GOOD.  (X)
